Cheating Hurt by Infidelity
Betrayal Wayward Donations lying
Welcome

Forums

Guidelines

Find a Local Counselor

The Healing Library

Media

Contact Us
lies
cover
In Association with Amazon.com
Support
Infidelity -
-

SurvivingInfidelity.com Forum Archives

like us on facebook
You are not logged in. Login here or register.
[Register]
Newest Member: Misty33 (46040)

User Topic: Anxiety,Sweats, and New Drugs
shiftingsand
♀ 43656
Member # 43656
Question  Posted: 7:22 AM, July 28th (Monday), 2014View ProfileEdit MessagePrivate MessageHomepage

Hello Everyone!

Well, I've been sufferring from anxiety attacks for the two months since finding out. My depression meds were increased (effexor) without any relief and was just put on Fetzima. Has anyone had any experience with this new drug for anxiety?

It's only been day four for me and the first two days at the lower dose were not very effective at all. It was way worse and I was feeling the effects of the Effexor withdrawl (I get dizzy and have a headache if I don't take it). To help with the anxiety doc gave me some Zanax, but if I take the full dose of Zanax I get completely zoned out. I did take 1/2 a pill and that seems to work ok - but I get very, very tired about 6 hours later.
On the third day I just had to take both effexor and the fetzima. I was much better, but am still anxious. But maybe it's working because I really got in touch with my anger that day.

The other question I have for you folks who may have some experience with anxiety and attacks is sweats. When I am able to fight my way through the beginnings of an attack by breathing and self- talk, I find that afterwards I have whole body sweats. Or sometimes I will have sweats with out the actual attack. Is this typical?

(on an aside,Yes, I do have a lump in my throat feeling off and on through the day as well - another sign of anxiety).

Anyway, any thoughts would be appreciated!
Thanks


Posts: 155 | Registered: Jun 2014 | From: Maryland
brokeninhalf4034
♀ 42977
Member # 42977
Default  Posted: 9:40 AM, July 28th (Monday), 2014View ProfileEdit MessagePrivate MessageHomepage

Just my two cents on Zanax and Valium. The feeling tired after 6-8 hours is what it does.

So just be aware of that. That is completely normal. FYI- your doc should have told you that! Mine didn't until I mentioned it and he goes "oh yea completely normal- happens to everyone". Then why didn't you tell me!

So if you take it at 8am, be prepared to feel tired at 2-4pm. Sucks I know.

As someone who has had anxiety most of my life I can say cognitive therapy and learning to fight the anxiety through breathing exercises, etc. have made the most difference.

yes you need the basic meds to get you out of the hole. But learning to deal with the "little attacks" throughout the day without meds helps as well.

Lastly. It took me a while to learn this one. When I would have attacks, etc. I would feel like I was dying, OMG, etc.

But once that is over. You have to remember that you made it through that attack. So the next time it happens you know in your head you have survived this before. Seems to help me to not increase the panic.

Best of luck. Believe me I get it! It's not easy. But you can survive this and come out the other end stronger with the knowledge that you did survive!


Me-BS 40
WS-38 LTA with co-worker
Together 10+ - Married almost 1 year (DDay is week before anniv)


"The desire to love someone always exceeds the desire to be loved by someone & that's exactly why we end up loving the person who doesn&


Posts: 79 | Registered: Apr 2014 | From: Brooklyn, NY
ChangeMaker
♂ 43899
Member # 43899
Default  Posted: 10:29 AM, July 28th (Monday), 2014View ProfileEdit MessagePrivate MessageHomepage

I can tell you that the Effexor makes me sweat like a pig in a sauna.


"Everything works if you let it." - Travis W. Redfish

DDay - June 7, 2014
Me - 43
WW - 41
DD - 6 and 3
Pulling the Plug


Posts: 438 | Registered: Jun 2014 | From: Ontario
sadone29
♀ 38597
Member # 38597
Default  Posted: 10:47 AM, July 28th (Monday), 2014View ProfileEdit MessagePrivate MessageHomepage

Fortunately, effexor is helping me with my panic attacks (just started it 12 days ago). It's making me sweat buckets though.

I actually went to the hospital because I started having really bad chest pains. My heart checked out okay. They're thinking it's probably GERD brought on by my anxiety. I've been taking something for that and I haven't had that level of pain since.

Anxiety reeks havoc on the body, doesn't it?

I hope you start feeling better soon!


DDay Feb. 28, 2013
"I am pretty sure enforcing the boundary is the most important part of the boundary"- Jerry Seinfeld
Can't wait to D, but stuck financially until I find a way out of this SAHM position I'm in.

Posts: 815 | Registered: Mar 2013
Topic Posts: 4

Return to Forum This Topic is Archived
adultry
madness  
© 2002 - 2014 SurvivingInfidelity.com. All Rights Reserved.